# SDR AWXA200400228

- Difficulty date: February 11, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 15,938 hours, 9,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69774774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-5 CHECK CORROSION WAS FOUND MAIN CABIN FLOOR WEB SUPPORT AFT OF R-2 DOOR BETWEEN BS 986 AND BS 993, RBL 36 TO RBL 45.  MAINTENANCE REMOVED CORRODED WEB SUPPORT FROM BS 986 TO BS 993, RBL 36 TO RBL 45; FABRICATED A NEW REPLACEMENT SUPPORT PER DWG 69-77477; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4.
